# SDR SIMA960641

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591MA
- Make and model: Saab 340B
- Aircraft serial: 340B192
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

FLT NR 3562 - DURING CRUISE FLIGHT THE NR 2 ENGINE EXPERIENCED A POWER INTERUPTION, ENGINE AUTO RELIGHTED, THERE WAS NO VISIBLE MOISTURE.  INSPECTED NR 2 ENGINE COMPRESSOR AND VARIABLE GUIDE VANE ACTUATING SYSTEM.  CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  (M)
